Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have stress, delay in periods, had taken morning after pill post unprotected intercourse. Does stress cause delay?

hi i had intercourse with a girl on friday, and due for her period on that weekend. she took the morning after pill but it seems to have not bought on her period. she also had sex with another guy a few days before me. she is also under a lot of stress due to moving house, a family wedding. my question is, what is the likelyhood of her being pregnant and what would the chances of it being mine? does the stress prevent the menstrual cycle?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Stress may affect the menstrual cycle and egg maturation process. If someone gets her periods after 2-3 days of sex, there is no chance of getting pregnant because there is no egg to fertilize at that time of cycle so, just relax
Answered: Sun, 10 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor